# SDR CALA2017121304426

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52466
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-6129) MAIN CABIN AFT FLOOR SUPPORT BOX BEAM BETWEEN STA 1660 AND STA 1680, RBL 57 UPPER SURFACE HAS CORROSION AT MULT IPLE AREAS. 209-059 REMOVED & REPLACED MAIN CABIN AFT FLOOR SUPPORT BOX BEAM BETWEEN STA 1660 TO 1680 RBL 57 IAW B757-200 SRM 51-40-02 PG 6 & 7.
